# SDR A6WA200640188

- Difficulty date: May 14, 2006
- Submitted: July 7, 2006
- Operation: Air carrier
- Aircraft: N442AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7778
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 621
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LEFT FS 621 FLOORBEAM ANGLE HAS 1 INCH CRACK IN OUTBOARD RADIUS.  REPAIRED ANGLE AT LT FS 621 IAW BOMBARDIER REO 601R-53-61-117 REV C.  (M)
